# SDR SWAA2021092708203

- Difficulty date: August 17, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER AT BS 907+7, BL 0, WL 306.5 ON FUSELAGE SKIN UNDER DORSAL FIN.  REMOVED THE FASTENER IAW SRM 51-40-02. REMOVED CORROSION AND PERFORMED VISUAL INSPECTION WITH 10-POWER MAGNIFYING GLASS IAW SRM 51-10-02 PARA 15 A 6 A.  NO ADDITIONAL DAMAGE NOTED.   HFEC INSPECTED SKIN BLENDOUT AREA IAW NDTM P6, 51-00-00, PROC 23.  NO DISCREPANCIES NOTED.   INSPECTED OPEN HOLE IAW NDTM P6, 51-00-00, PROC 16. NO CRACKS NOTED.  UT INSPECTED SKIN BLENDOUT AREA IAW NDTM P4, 51-00-00, PROC 2.   EVALUATED DAMAGED REMOVAL AND FOUND OUT OF LIMITS IAW SRM 5-00-01-1A-1, FIG 103, DETAIL D.   INSTALLED THE FASTENER ACCOMPLISHED ON EA 21-153-02635-WIP1.
